# SDR FDEA201110134461

- Difficulty date: October 13, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757236
- Aircraft serial: 28665
- Aircraft time: 27,456 hours, 19,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101320
- Condition: Dented
- Location: Bs 1440 S25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO COMP FRAME UPPER SURFACE HAS DENT AT BS 1440, BETWEEN S25-26L.  REPAIRED AS PER EA F-5310-153431 PART 1.  REPAIR IS CLASSIFIED AS MAJOR.
